MathSciNet Relay Station
MathSciNet bibliographic data
MR2215787 (2008j:60064) 60F05 (05E10 60C05)
Shao, Qi-Man; Su, Zhong-Gen The Berry-Esseen bound for character ratios. Proc. Amer. Math. Soc. 134 (2006), no. 7, 2153–2159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement